# SDR FDEA202303030365

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 59,890 hours, 32,237 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Spoiler
- Part number: A5777101000600
- Part serial: 150363
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #3 SPOILER CENTER I/B HINGE ARM OUTSIDE SURFACE FOUND DELAMINATION. SIZE:   40MM*10MM, DEPTH: 1.7MM  COMPLIED WITH EA: 6-5750-T0373146 P1. TITLE: WING - FLIGHT SURFACES - LH 3# SPOILER   CENTER HINGE ARM OUTSIDE SURFACE DELAMINATION. REPAIRED THE LH WING #3 SPOILER   CENTER I/B HINGE ARM OUTSIDE SURFACE DELAMINATION. THIS IS CATEGORY A REPAIR. MAJOR   REPAIR IAW FEDEX GMM6-2-100
